MAUDE Adverse Event Report: FLEXICARE MEDICAL LTD 040-341U BRITEPRO SOLO SINGLE-USE FIBER OPTIC HANDLE AND BLADE MILLER 1; LARYRNGOSCOPE

FLEXICARE MEDICAL LTD 040-341U BRITEPRO SOLO SINGLE-USE FIBER OPTIC HANDLE AND BLADE MILLER 1; LARYRNGOSCOPE
Catalog Number 040-341U
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No serious injury/harm to patient or user reported.No indirect harm reported.No required intervention to prevent permanent damage reported.No hospitalization - intial or stay prolonged by 1 day or more reported.No serious injury, disability or permanent impairment reported.Not reported as life threating.No death reported.This was informed based on maude database but could not be located on maude database therefore this is a report for a customer report that may not exust but as such we are precautionarily reporting it.
 
Event or Problem Description
The blade light failed when checked prior to use on patient no patient harm or risk.

Brand Name
040-341U BRITEPRO SOLO SINGLE-USE FIBER OPTIC HANDLE AND BLADE MILLER 1
Common Device Name
LARYRNGOSCOPE
Manufacturer (Section D)
FLEXICARE MEDICAL LTD
cwm cynon business park
mountain ash, CF454 ER
UK  CF454ER
Manufacturer Contact
robert foxwell
cwm cynon business park
mountain ash, CF454-ER
UK   CF454ER
MDR Report Key22554778
Report Number3006061749-2025-00020
Device Sequence Number9576512
Product Code CCW
UDI-Device Identifier05055788724063
UDI-Public05055788724063
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number040-341U
Device Lot Number190402252
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2024
Initial Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown